Jane Doe began to experience unusual physical symptoms in 1979, but did not find a definitive answer for their

Jane Doe began to experience unusual physical symptoms in 1979, but did not find a definitive answer for their occurrence for approximately nine (9) years. Her symptoms included ankle edema, irregular menses, frequent crying, and marked weight loss. She had been taking birth control pills but switched to using a diaphragm soon after the symptoms began. Although the symptoms continued, Jane endured them for two (2) years before finally seeking attention from her family physician.

After routine thyroid studies, Jane Doe's physician attributed her symptoms to hypothyroidism and she was started on levothyroxine at 0.2 mg daily in January of 1982. During March of 1983 her hair began to fall out in small but consistent amounts, she suffered amenorrhea, and she began to gain weight. She returned to her physician for repeat thyroid studies. At this point the physician decided that she was not hypothyroid and discontinued the levothyroxine.

For the next several years, Jane Doe was disturbed by these physical and mental changes. She had the persistent feeling that something was just "not right". Jane Doe sought medical attention for the continuance of these symptoms from 1983-1986. She was examined by a dermatologist, a gynecologist, and two endocrinologists in addition to her family physician, and was generally considered to be a hypochondriac by the medical profession and her husband.

Jane Doe was depressed. She felt that her problems were being minimized by the healthcare professionals she went to for help. She was embarrassed to keep visiting different physicians and it was quite expensive to do so. From 1986-1988 some additional symptoms developed. They included the gradual enlargement of her breasts and occasional galactorrhea, as well as right visual field deficit and a significant drooping of her right eyelid. Again, she was determined that an underlying problem existed.

2 Answers

Relevance
  • 1 decade ago
    Best Answer

    I think the first doctor had it right the first time about your thyroid whenhe gave you the meds..

    Have you ever had an ultrasound of your thyroid? There are many symptoms all of which you mention that can result from nodules in your thyroid. If this was checked,they can be missed and a repeat should be done. My mother had three ultrasounds before they saw what they expected. Meanwhile,her bloodwork was perfectly normal. she was not a hypochondriac but she sure suffered for years like you.

    Nodules should be biopsied and determine if they are hot or cold etc.

    It also could be a chemical imbalance that originally started when you took the pill. Take a multivitamin with folic acid in it.

    This can cause depression and it should be treated.

    All of your symptoms mark different stages of thyroid dysfunction.

    To your better health

  • lezak
    Lv 4
    3 years ago

    i do no longer understand approximately being bodily harm in the process a dream yet I easily have heard over the years that in case you may desire to dream you're falling off a cliff and you hit the floor it relatively is going to kill you. i do no longer understand that i think that the two yet I in basic terms approximately found out one time. i became on a mountain suitable and lost my stability and fell. I bear in concepts the phobia and horror of falling. I awoke in the previous I hit the floor yet my heart became beating a mile a minute and that i might desire to not often breath. Makes me contemplate whether there became any fact the the outdated different halves tale. besides, i do no longer have faith you have gotten won a bruise or a decrease without postpone from something which you experienced in a dream.

Still have questions? Get your answers by asking now.